# SDR IPXA10558522

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 97051266
- Condition: Leaking
- Location: Lt Engine Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE ROLLED BACK, CREW COULD NOT MAINTAIN ALTITUDE.  DECLARED EMERGENCY.  DIVERTED TO BIL.  PERFORMED EPR INDICATING SYSTEM AIR INSPECTION AND FOUND LEAK AT ZONE 1 OF MM 77-11-00-5 AND MM 77-11-04-6.  REPLACED EPR TRANSMITTER PER MM 71-11-01-4 AND ENG POWER RUN TEST NR 5.
